Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have foot and joints pain. Unable to stand much. Taking Nerveup and Pregaba. Treatment?

Hi ,I m Prabhakar,32Yrs,I have undergone Varicose vein surgery in both legs on Nov 11. In the recent 3 to 4 months im getting foot pain in both legs , i consulted an vascular surgeon -he told everything is fine as far as surgery is concerned ,he suggested to meet an Rheumatologist(since i told i had foot & joint pain).I met rheumatologist & some tests have been done & found VitB12 deficiency, Im taking nerveup & pregaba tabs(past 1 month) for the same,Dr told me to follow this for 2 months ,meanwhile Nerve conduction studies checks done & seems to be normal.But still i have foot pain because of which im unable to stand continuous for not even 10 mins if i stand so nerves/veins in legs seems much projected & im getting pain internally ( tingling ,prickly sensation till thighs & numbness in foots) & pain in joints as well. Pl advice should i need to wait or continue the treatmant as per (Dr)Rheumatologist , or suggest me which specialist Dr should i consult for this kind of issues.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Naturopathy & Yoga Specialist 's  Response
You continue the medicines prescribed by the doctor simultaneously learn yoga and take nature cure treatments definitely these treatments will treat your illness effectively and gradually you can taper your medicines as per the rheumatologist advised.
Take care.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor